# SDR DALA2019032901995

- Difficulty date: March 27, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 72,910 hours, 54,002 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cable
- Condition: Burned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WAKE UP CHECK LIST AMP INDICATION NO SHOW. ELECTRICAL CABLE P44A24 AND C/B WERE FOUND BURNED, CABLE AND C/B B1-171 WERE REPLACED PER MD88 SWPM 20-10-06 AMD AMM 24-00-00. TEST WAS PERFORMED PER AMM 24-30-02 TEST OK. (LP4883756)
